Physical Review E (Statistical, Nonlinear, and Soft Matter Physics)

ISSNs: 1539-3755, 1063-651X, 1063-651X, 15393755, 1063-651X

ISSNs (Electronic): 1550-2376

American Physical Society, United States

ISI indexed (2013): yes, FI (2013): 1

Central database

Journal

  1. 2008
  2. Published

    Transitions from phase-locked dynamics to chaos in a piecewise-linear map. / Zhusubaliyev, Z.T.; Mosekilde, Erik; De, S.; Banerjee, S.

    In: Physical Review E (Statistical, Nonlinear, and Soft Matter Physics), Vol. 77, No. 2, 2008, p. 026206.

    Publication: Research - peer-reviewJournal article – Annual report year: 2008

  3. 2007
  4. Published

    Control of density fluctuations in atomistic-continuum simulations of dense liquids. / Kotsalis, E.M.; Walther, Jens Honore; Koumoutsakos, P.

    In: Physical Review E (Statistical, Nonlinear, and Soft Matter Physics), Vol. 76, No. 1, 2007, p. 016709.

    Publication: Research - peer-reviewJournal article – Annual report year: 2007

  5. Published
  6. Published

    Generalized coupling in the Kuramoto model. / Filatrella, G.; Pedersen, Niels Falsig; Wiesenfeld, K.

    In: Physical Review E (Statistical, Nonlinear, and Soft Matter Physics), Vol. 75, No. 1, 2007, p. 017201.

    Publication: Research - peer-reviewJournal article – Annual report year: 2007

  7. Published

    Scaling behavior of optimally structured catalytic microfluidic reactors. / Okkels, Fridolin; Bruus, Henrik.

    In: Physical Review E (Statistical, Nonlinear, and Soft Matter Physics), Vol. 75, No. 1, 2007, p. 016301.

    Publication: Research - peer-reviewJournal article – Annual report year: 2007

  8. 2006
  9. Published
  10. Published
  11. Published
  12. Published

    Conformational transformations induced by the charge-curvature interaction: Mean-field approach. / Gaididei, Yu B.; Christiansen, Peter Leth; Zakrzewski, W.J.

    In: Physical Review E (Statistical, Nonlinear, and Soft Matter Physics), Vol. 70, No. 2, 2006, p. 021914.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

  13. Published

    Discrete nonlinear Schrodinger equations with arbitrarily high-order nonlinearities. / Khare, A.; Rasmussen, Kim Ø; Salerno, M.; Samuelsen, Mogens Rugholm; Saxena, A.

    In: Physical Review E (Statistical, Nonlinear, and Soft Matter Physics), Vol. 74, No. 1, 2006, p. 016607.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

Previous 1 2 3 4 5 6 7 8 ...22 Next
Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word